It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi, I am a fairly recently diagnosed 20 year old male ADDer who started taking 15 mg tablets of Adderall during the last couple of weeks during my last school year. I did not take the drug all summer, and now that I am back at school I am back on it and realizing side effects that I remembered from last year. I have constant dry mouth, and seem to have a noticible increase in underarm sweat when I'm on my Adderall. This has been bothering me and I was wondering if this happens to anyone else, and if there is anything that I can do to help alleviate these minor side effects.

Thanks a lot





All times are GMT -7. The time now is 10:23 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!